MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 5X95MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP T1 PPS SO 5X95MM; PROSTHESIS, HIP
Catalog Number 51-108050
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that inspected circulated items in stock identified the inner pouch damaged.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).G2 foreign: japan visual evaluation of the returned product identified damage to the sterile packaging (pouch) where the sterility has been confirmed compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event can be attributed to transit damage and a packaging design issue.This reported event falls within the scope of a previous corrective action, where the new packaging changes will reduce the number of transit related packaging damage events.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 MP T1 PPS SO 5X95MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23078415
Report Number0001825034-2025-02938
Device Sequence Number21266855
Product Code KWA
UDI-Device Identifier00880304515253
UDI-Public(01)00880304515253(17)290510(10)6545874
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number51-108050
Device Lot Number6545874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown